# SDR IPXA10659896

- Difficulty date: May 5, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524115
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/DECK STA742 TO 764 RBL11 SEAT TRACK FLANGE CORROSION M/D AT BTN STA 709.45 & 782.5 RBL 11 SEAT TRACK REPAIRED IAW SRM 53-00-52-2R9, FIG 201, ORG MATL IS BAC1520-2772-7150-T77511, CORROSION BLENDED OUT 0.032" X 1" X 3" AT STA 737.5 RBL 11" CUTOFF LENGTH 73.05" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1520-2772- 7150T7511, AND 10134-3003-7075T6 AS REPAIR ANGLE, REPAIR LENGTH 12.06"
